Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: James A. Huckaba
Title: Commutative rings with zero divisors
Additional book information: Marcel Dekker, New York and Basel, 1989, x+216 pp., $79.75. ISBN 0-8247-7844-8.

Review Information:

Reviewer: Carl Faith
Journal: Bull. Amer. Math. Soc. 22 (1990), 331-335
DOI: https://doi.org/10.1090/S0273-0979-1990-15901-4